Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 49, NWS Eureka, CA

September 30, 2009

NWS Eureka, CA issued this small craft advisory at Sep 30, 2009, 8:40 PM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2009, 8:40 PM PDT (03:40 UTC)
Expired
Oct 3, 2009, 2:42 AM PDT
In force
54 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WHUS76 KEKA 010340
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 PM PDT WED SEP 30 2009

PZZ455-011300-
/O.NEW.KEKA.SC.Y.0049.091001T0340Z-091005T0100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
840 PM PDT WED SEP 30 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011300-
/O.EXB.KEKA.SC.Y.0048.091001T1200Z-091002T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
840 PM PDT WED SEP 30 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 3 AM PDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-011300-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 PM PDT WED SEP 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
486 
WHUS76 KEKA 011029
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
329 AM PDT THU OCT 1 2009

PZZ450-011130-
/O.CAN.KEKA.SC.Y.0048.091001T1200Z-091002T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
329 AM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-011830-
/O.UPG.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/
/O.NEW.KEKA.SE.W.0028.091001T1029Z-091005T0100Z/
/O.NEW.KEKA.SI.Y.0062.091001T1029Z-091002T1200Z/
/O.NEW.KEKA.GL.A.0022.091002T1200Z-091004T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
329 AM PDT THU OCT 1 2009

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
FRIDAY...
...GALE WATCH IN EFFECT FROM 5 AM PDT FRIDAY THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL
CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR WINDS IS IN EFFECT UNTIL 5 AM PDT FRIDAY. IN
ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-011830-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
329 AM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-011830-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
329 AM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
637 
WHUS76 KEKA 012154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT THU OCT 1 2009

PZZ475-021015-
/O.UPG.KEKA.SI.Y.0062.000000T0000Z-091002T1200Z/
/O.NEW.KEKA.GL.W.0076.091001T2200Z-091005T0000Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091005T0000Z/
/O.UPG.KEKA.GL.A.0022.091002T1200Z-091004T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT THU OCT 1 2009

...GALE WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT SUNDAY. THE HAZARDOUS
SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. THE SMALL
CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE GALE WATCH
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-021015-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021015-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
610 
WHUS76 KEKA 020342
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 PM PDT THU OCT 1 2009

PZZ475-021230-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0500Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0500Z/
/O.EXB.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 PM PDT THU OCT 1 2009

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PDT
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT
SUNDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PDT
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 PM
PDT SATURDAY. 

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TONIGHT
THROUGH SATURDAY EVENING...AS HIGH PRESSURE OVER THE EASTERN
PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE
CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE
OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT
PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS THE E PAC
HIGH MOVES FURTHER WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-021230-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021230-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 PM PDT THU OCT 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
061 
WHUS76 KEKA 021004
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PDT FRI OCT 2 2009

PZZ475-021815-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/
/O.CAN.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PDT FRI OCT 2 2009

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM
PDT SATURDAY. 

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY THROUGH
SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC
INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA
INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS
SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS.
BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-021815-
/O.NEW.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-021815-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021815-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
304 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
198 
WHUS76 KEKA 021549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PDT FRI OCT 2 2009

PZZ475-022230-
/O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/
/O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PDT FRI OCT 2 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY.

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY
THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN
PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE
CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE
OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT
PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH
PRESSURE SHIFTS EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-022230-
/O.CON.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
849 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM
THIS AFTERNOON TO 9 PM PDT SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-022230-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-022230-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
849 AM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
082 
WHUS76 KEKA 022211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 PM PDT FRI OCT 2 2009

PZZ455-031015-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/
/O.EXB.KEKA.GL.W.0076.091003T1800Z-091004T0400Z/
/O.NEW.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
311 PM PDT FRI OCT 2 2009

...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED
THROUGH SATURDAY EVENING. 

THE PRESSURE GRADIENT WILL BE THE STRONGEST ON SATURDAY WITH WINDS
INCREASING BRIEFLY TO GALE FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ475-031015-
/O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/
/O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 PM PDT FRI OCT 2 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY.

BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS THROUGH
SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC
INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA
INTERIOR. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH
WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-031015-
/O.CON.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
311 PM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM
PDT SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-031015-
/O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 PM PDT FRI OCT 2 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
359 
WHUS76 KEKA 030942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT SAT OCT 3 2009

PZZ455-032230-
/O.CAN.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/
/O.NEW.KEKA.SW.Y.0051.091003T0942Z-091005T0400Z/
/O.EXT.KEKA.GL.W.0076.091003T1800Z-091004T2200Z/
/O.UPG.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 AM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 PM
PDT SUNDAY...
...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 PM PDT
SUNDAY. THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 3 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-032230-
/O.CAN.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/
/O.EXB.KEKA.SC.Y.0048.000000T0000Z-091004T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
242 AM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL
3 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3
PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-032230-
/O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/
/O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT SAT OCT 3 2009

...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-032230-
/O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 AM PDT SAT OCT 3 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 4 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 4 AM PDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:00 PM PDT, 5 hours 40 minutes earlier.

Area forecast discussion, Sep 30, 3:00 PM PDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
300 PM PDT WED SEP 30 2009

.SYNOPSIS...TEMPERATURES WILL GRADUALLY RISE OVER THE NEXT COUPLE
DAYS BEFORE AN AN UPPER LEVEL DISTURBANCE WILL BRINGS COOLER TEMPERATURES
AND THE THREAT OF SHOWERS TO THE REGION OVER THE WEEKEND.

&&

.DISCUSSION...HEIGHTS AND THICKNESS WILL GRADUALLY RISE OVER THE
NEXT 24 HOURS WITH 850 TEMPS PROGGED TO RUN 7 TO 10 DEGREES WARMER
TOMORROW.  DRY NORTH AND NORTHWESTERLY FLOW WILL KEEP SKIES
GENERALLY CLEAR ACROSS THE CWA INCLUDING THE COAST WHERE WEAK
OFFSHORE FLOW AT NIGHT WILL PREVENT THE FORMATION OF STRATUS OR FOG.
FORECAST MODELS COMING INTO BETTER AGREEMENT ON THE NEXT UPPER LEVEL
FEATURE EXPECTED TO ARRIVE IN THE NORTHERLY FLOW AND REACH THE
NORTHERN PORTION OF THE CWA BY LATE SATURDAY EARLY SUNDAY. GFS
DEPICTS VERY LIGHT QPF MAINLY OVER DEL NORTE COUNTY DURING THIS
PERIOD BUT RH FIELDS AT 500 AND 700 ARE VERY DRY THUS NOT CONFIDENT
ON SEEING THOSE QPF VALUES VERIFY. AT THIS POINT IT DOES NOT LOOK
LIKE WE WILL SEE ANY SIGNIFICANT CLOUD COVER HOWEVER IT DOES APPEAR
THAT APPEAR THAT A MODERATE MARINE PUSH LATE FRIDAY INTO SATURDAY
MAY BRING SOME LOWER CLOUDS AND FOG TO THE COAST. MODELS ALSO IN
BETTER AGREEMENT ON NEXT WEEK BRINGING THE AFOREMENTIONED TROUGH
SOUTH INTO CENTRAL CALIFORNIA WHILE EXTENDING THE PACIFIC RIDGE
ACROSS SOUTHERN OREGON AND NORTHERN CA.  THIS BODES FOR ANOTHER
EXCELLENT STRETCH OF WEATHER FOR THE COAST AND INTERIOR ZONES WITH
WAR TEMPERATURES AND CLEAR SKIES. AT THIS TIME THE PATTERN LOOKS TO
TAKE PLACE MONDAY THROUGH THURSDAY.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE
NIGHT AND INTO TOMORROW AS A WEAK RIDGE TRANSITS THE AREA. HIGH
PRESSURE OFFSHORE AND A DEVELOPING INLAND TROUGH WILL BRING
INCREASING WINDS ALONG THE COAST FOR THIS EVENING AND
TONIGHT...PULLING BACK IN THE EARLY AM HOURS. UKI WINDS WILL
GENERALLY REMAIN CALM TO LIGHT UNDER VFR CONDITIONS INTO TOMORROW.
BFG

&&

.MARINE...A DEVELOPING TROUGH OF LOW PRES INLAND CAL AND STATIONARY
HIGH PRES WELL OFFSHORE WILL YIELD A TIGHTENING PRESSURE GRADIENT
OVER THE MARINE ENVIRONMENT. THIS WILL BRING INCREASING WINDS AND
BUILDING SEAS THROUGH ALL THE WATERS TONIGHT...PEAKING IN THE OUTER
WATERS THU FOR THE N AND FRI FOR THE S. GALE GUSTS ARE POSSIBLE IN
THE OUTER WATERS WITH THE PEAK OF THE WINDS WITH NO WIDESPREAD
SUSTAINED EVENTS EXPECTED AT THIS TIME. SMALL CRAFT ADVISORIES ARE
OUT FOR WINDS AND/OR SEAS THROUGH ALL ZONES WITH VARYING VALID
TIMES. SEE FORECAST AND/OR TABLE BELOW FOR VALID TIMES. BFG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SCA ALL WATERS.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 30, 3:28 AM PDT, 17 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
328 AM PDT WED SEP 30 2009

CAZ004-301600-
UPPER TRINITY RIVER-
328 AM PDT WED SEP 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING. SEE SFONPWEKA FOR
THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 3:29 AM PDTGale WatchEKA11 hr
Oct 1, 3:29 AM PDTHazardous Seas WarningEKA4 days
Oct 1, 3:29 AM PDTSmall Craft Advisory for WindsEKA11 hr
Oct 1, 2:54 PM PDTGale WarningEKA3 days

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.